# SDR GTIA2024122338613

- Difficulty date: December 20, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N964NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11079
- Aircraft time: 7,970 hours, 3,373 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/O SMELL DIRTY SOCKS BELOW 7000 FEET OF APP AND LAND FWD F/A'S SMELLED TOO.-PEFORMED TSM 05-50-00-810-813-A IDENT. FOR CABIN ODOR.. FOUND ENG #1 & #2 OIL  OVERSERVICE. SERVICED ENG #1 & #2 OIL TO PROPER OIL LEVEL IAW AMM 12-13-79. RUN PACKS #1 & #2 ON APU AND ENG #1 & #2 BLEED. NO SMELL OR ODOR NOTED AT THIS TIME. A/C OK TO CONT. SERVICE.
